# SDR C2XA08CL021

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 17,934 hours, 13,789 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 860CC01KOO80
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2793 - THE CREW REPORTED MULTIPLE WARNINGS DURING CLIMB E1 FUEL LO LEVEL, AMBER DASHES ON FUEL TOTAL + TANK 2 FUEL LEVELS, RMU NR 2 BLANK, APU SHUTOFF VALVE CLOSED, AURAL WARNING FLAP FAIL, AUTO PILOT FAIL.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  ON GROUND, RECEIVED ESS BUS 2 FAIL, STICK SHAKER, AND GUSTLOCK FAIL.  MAINTENANCE INSPECTED AND REPLACED CONTACTOR RELAYS KOO80 AND K0016.  OPERATIONAL CHECKS OF THE DC DISTRIBUTION WERE GOOD.  KO016 P/N 464CC01.
